Alert archive / New York / Special Marine Warnings in 2003
Special Marine Warning 71, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jul 24, 2003, 8:05 PM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2003, 8:05 PM EDT (00:05 UTC)
- Expired
- Jul 24, 2003, 9:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Buffalo, NY
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 24, 2:36 PM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jul 24, 2:36 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 236 PM EDT THU JUL 24 2003 UPPER AIR VORT AND SFC FRONTAL SYSTEM HAVE ONCE AGAIN PRODUCED SHOWERS AND THUNDERSTORMS ACROSS REGION. STORMS THIS AFTERNOON HAVE PRODUCED SPOTTY HEAVY RAINFALL AND SOME SMALL HAIL...BUT FLOODING IS NOT MUCH OF A PROBLEM IN MOST AREAS DUE TO SOME STORM MOTION TODAY. I EXPECT SHOWERS TO DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND WEAKENING UPPER DYNAMICS. I WILL INCLUDE AN EVENING PERIOD FOR THOSE AREAS THAT WILL BE AFFECTED BY SHOWERS. HIGH PRESSURE WITH DRIER AIR BUILDS INTO REGION FRIDAY THROUGH SATURDAY. TEMPS SHOULD REBOUND TO NEAR NORMAL READINGS FRIDAY AND ABOVE NORMAL ON SATURDAY. INCREASING HUMIDITY AND A APPROACHING FRONTAL SYSTEM SHOULD PRODUCE SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. THE NEW GFS HAS SLOWED THE FRONT SOMEWHAT FROM YESTERDAY. CHC POPS WILL BE USED FOR BOTH PERIODS NOW. XTENDED...FAIR WEATHER EXPECTED MON AND TUE. CHC SHOWERS ON WEDNESDAY. TEMPERATURES REMAIN SLIGHTLY BELOW NORMAL FOR LATE JULY. .BUF...NONE.
Hazardous weather outlook, Jul 24, 5:08 AM EDT, 14 hours 57 minutes before
NYZ001>008-010>014-019>021-085-241100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 508 AM EDT THU JUL 24 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/BUF/.
In the hours before
Local storm report, Jul 24, 6:10 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
0610 PM EDT THU JUL 24 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0545 PM MAYVILLE NY 0.88 IN HAIL
07/24/03 CHAUTAUQUA REPORTED BY SHERIFF
0510 PM EAST AMHERST NY 0.75 IN HAIL
07/24/03 ERIE REPORTED BY PUBLIC
SAGELocal storm report, Jul 24, 6:41 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT : CORRECTION
NATIONAL WEATHER SERVICE BUFFALO NY
0641 PM EDT THU JUL 24 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0552 PM 3 S LOCKPORT NY 0.88 IN HAIL
07/24/03 NIAGARA
0545 PM MAYVILLE NY 0.88 IN HAIL
07/24/03 CHAUTAUQUA REPORTED BY SHERIFF
0510 PM EAST AMHERST NY 0.75 IN HAIL
07/24/03 ERIE REPORTED BY PUBLIC
SAGELocal storm report, Jul 24, 7:12 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT : CORRECTION
NATIONAL WEATHER SERVICE BUFFALO NY
0712 PM EDT THU JUL 24 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0645 PM RIPLEY NY 0.75 IN HAIL
07/24/03 CHAUTAUQUA
0552 PM 3 S LOCKPORT NY 0.88 IN HAIL
07/24/03 NIAGARA
0545 PM MAYVILLE NY 0.88 IN HAIL
07/24/03 CHAUTAUQUA REPORTED BY SHERIFF
0510 PM EAST AMHERST NY 0.75 IN HAIL
07/24/03 ERIE REPORTED BY PUBLIC
SAGELocal storm report, Jul 24, 7:36 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT : CORRECTION
NATIONAL WEATHER SERVICE BUFFALO NY
0736 PM EDT THU JUL 24 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 PM 2 N ALBION NY 0.75 IN HAIL
07/24/03 ORLEANS REPORTED BY PUBLIC
0645 PM RIPLEY NY 0.75 IN HAIL
07/24/03 CHAUTAUQUA
0630 PM RIPLEY NY 0.88 IN HAIL
07/24/03 CHAUTAUQUA REPORTED BY PUBLIC
0552 PM 3 S LOCKPORT NY 0.88 IN HAIL
07/24/03 NIAGARA
0545 PM MAYVILLE NY 0.88 IN HAIL
07/24/03 CHAUTAUQUA REPORTED BY SHERIFF
0510 PM EAST AMHERST NY 0.75 IN HAIL
07/24/03 ERIE REPORTED BY PUBLIC
SAGENearby
Special Marine Warnings in New York, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.